Alert archive / Texas / Tornado Warnings in 2018
Tornado Warning 7, NWS Fort Worth, TX
NWS Fort Worth, TX issued this tornado warning at Mar 18, 2018, 5:27 PM CDT for Bosque County, Hill County, Texas. It was in force for 33 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 18, 2018, 5:27 PM CDT (22:27 UTC)
- Expired
- Mar 18, 2018, 6:00 PM CDT
- In force
- 33 min
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 2.75 in
Counties Bosque County, TX, Hill County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 79 km from the middle of the area, began a volume at 22:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 18, 5:50 PM CDT | HAIL 1 | 2 S Whitney, TX | |
| Mar 18, 5:56 PM CDT | HAIL 1 | 7 Ssw Whitney, TX | QUARTER HAIL REPORTED NEAR HWY 22 AND CR 2960. |
| Mar 18, 5:56 PM CDT | HAIL 2 | 4 Nnw Aquilla, TX |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 18, 4:06 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 10.5 hours before the alert went out and 108 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 177 J/kg
- Mixed-layer CIN
- -144 J/kg
- Mixed-layer LCL
- 537 m above ground
- 0-6 km bulk shear
- 65 kt
- 0-1 km storm-relative helicity
- 182 m²/s²
- 0-3 km storm-relative helicity
- 63 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.2
The text
As transmitted.
863
WFUS54 KFWD 182227
TORFWD
TXC035-217-182300-
/O.NEW.KFWD.TO.W.0007.180318T2227Z-180318T2300Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Fort Worth TX
527 PM CDT SUN MAR 18 2018
The National Weather Service in Fort Worth has issued a
* Tornado Warning for...
East central Bosque County in central Texas...
Southwestern Hill County in central Texas...
* Until 600 PM CDT.
* At 527 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Meridian, or 8 miles north of Clifton, moving east
at 30 mph.
HAZARD...Tornado and baseball size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
Lake Whitney State Park around 550 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to an interior room on the lowest floor of a
sturdy building. Avoid windows. If you are outdoors, in a mobile
home, or in a vehicle, move to the closest substantial shelter and
protect yourself from flying debris.
&&
LAT...LON 3187 9759 3194 9757 3192 9723 3175 9729
TIME...MOT...LOC 2227Z 278DEG 24KT 3189 9753
TORNADO...RADAR INDICATED
HAIL...2.75IN
$$
303 follow-up statements
513
WWUS54 KFWD 182242
SVSFWD
Severe Weather Statement
National Weather Service Fort Worth TX
542 PM CDT SUN MAR 18 2018
TXC035-217-182300-
/O.CON.KFWD.TO.W.0007.000000T0000Z-180318T2300Z/
Bosque TX-Hill TX-
542 PM CDT SUN MAR 18 2018
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 600 PM CDT FOR EAST
CENTRAL BOSQUE AND SOUTHWESTERN HILL COUNTIES...
At 542 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Lake Whitney State Park, or 11 miles northeast of
Clifton, moving east at 30 mph.
HAZARD...Tornado and two inch hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This dangerous storm will be near...
Lake Whitney State Park around 550 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! If you are outdoors, in a mobile home, or in a
vehicle, move to the closest substantial shelter now! Get to an
interior room on the lowest floor of a sturdy building and avoid
windows.
&&
LAT...LON 3187 9748 3193 9746 3192 9723 3177 9728
TIME...MOT...LOC 2242Z 278DEG 24KT 3188 9741
TORNADO...RADAR INDICATED
HAIL...2.00IN
$$
30211
WWUS54 KFWD 182250
SVSFWD
Severe Weather Statement
National Weather Service Fort Worth TX
550 PM CDT SUN MAR 18 2018
TXC035-217-182300-
/O.CON.KFWD.TO.W.0007.000000T0000Z-180318T2300Z/
Bosque TX-Hill TX-
550 PM CDT SUN MAR 18 2018
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 600 PM CDT FOR EASTERN
BOSQUE AND SOUTHWESTERN HILL COUNTIES...
At 550 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Lake Whitney State Park, or 15 miles northeast of
Clifton, moving east at 30 mph.
HAZARD...Tornado and two inch hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This tornadic thunderstorm will remain over mainly rural areas of
eastern Bosque and southwestern Hill Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! If you are outdoors, in a mobile home, or in a
vehicle, move to the closest substantial shelter now! Get to an
interior room on the lowest floor of a sturdy building and avoid
windows.
&&
LAT...LON 3183 9728 3184 9728 3185 9731 3184 9733
3186 9735 3187 9738 3189 9737 3189 9736
3190 9737 3190 9724 3182 9726
TIME...MOT...LOC 2250Z 278DEG 24KT 3187 9735
TORNADO...RADAR INDICATED
HAIL...2.00IN
$$
30054
WWUS54 KFWD 182256
SVSFWD
Severe Weather Statement
National Weather Service Fort Worth TX
556 PM CDT SUN MAR 18 2018
TXC035-217-182305-
/O.EXP.KFWD.TO.W.0007.000000T0000Z-180318T2300Z/
Bosque TX-Hill TX-
556 PM CDT SUN MAR 18 2018
...THE TORNADO WARNING FOR EASTERN BOSQUE AND SOUTHWESTERN HILL
COUNTIES WILL EXPIRE AT 600 PM CDT...
The tornado threat has diminished and the Tornado Warning has been
cancelled. However, large hail and damaging winds remain likely and
a Severe Thunderstorm Warning remains in effect for the area.
A severe thunderstorm watch remains in effect until 1100 PM CDT for
central Texas.
Remember, a Severe Thunderstorm Warning still remains in effect for
through 630 PM.
LAT...LON 3183 9728 3184 9728 3185 9731 3184 9733
3186 9735 3187 9738 3189 9737 3189 9736
3190 9737 3190 9724 3182 9726
TIME...MOT...LOC 2255Z 278DEG 24KT 3187 9732
$$
30What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this tornado warning went out at Mar 18, 3:33 PM CDT, 1 hour 54 minutes earlier.
Area forecast discussion, Mar 18, 3:33 PM CDT, 1 hour 54 minutes before
Area Forecast Discussion...CORRECTED National Weather Service Fort Worth TX 333 PM CDT Sun Mar 18 2018 ..SHORT TERM... /Through Tonight/ Main concern through the short term is the potential for isolated strong/severe thunderstorms this afternoon and evening. Much uncertainty still surrounds the next ~8 hours of the forecast, largely due to the stubborn bank of low clouds that have been slow to scatter through midday. Ingredients are in place for some thunderstorms to become severe this afternoon, should they be able to develop. The uncertainties lie largely on the coverage of storms and the most favorable location for initiation. A pair of shortwave troughs are currently moving through the Southern Plains. A deep surface low resides in southeast Colorado while a more ill-defined low exists across the San Angelo/Abilene area. A surface dryline is positioned southward through the surface trough axis, and a stalled frontal zone is draped from east to west through North Texas. The warm sector bounded by these features has begun to destabilize with gradual clearing starting to take place across our western zones where temperatures have climbed into the low 80s. When combined with dewpoints in the 60s and very steep lapse rates aloft (as illustrated by the FWD 18z sounding), these conditions are yielding a narrow tongue of large SBCAPE values immediately ahead of a westward-bulging dryline. As lift increases with height falls from the nearby shortwaves along with low-level convergence near the boundaries, we should start seeing attempts at convection. Areas that have cleared immediately along the dryline may destabilize sufficiently to break the cap or eliminate it entirely, whereas areas to the east have remained capped due to the presence of widespread low clouds and substantially cooler surface temperatures. As a result, am thinking the greatest potential for convective initiation will probably be along the dryline and near the triple point intersection with the stalled front. With strong instability and 50-60 kts of deep layer shear, a supercellular storm mode is likely. If supercells can develop in this area and move eastward into the warm sector, they will be capable of surviving as elevated supercells within a capped environment with primarily a large hail threat. If some clearing/heating occurs through late afternoon farther east in the warm sector, a wind/tornado threat would also accompany storms if surface based instability exists. The weakly capped environment may actually act to enhance the severe potential if stronger isolated storms can get going. A weak cap would suppress weaker convective attempts, allowing stronger isolated supercells to progress eastward unimpeded. The above scenario is supported by the most recent runs of the HRRR and a couple other CAMs. However, on the whole, high- resolution models remain wildly inconsistent with much disagreement regarding convective initiation locations and coverage. Some models are developing practically no convection at all, which I also have to admit is a realistic scenario if enough lift/instability is not realized. The most likely scenario is probably a couple of discrete storms developing across west/northwest portions of the forecast area which will move eastward with a potential for large hail. Any convection will move east fairly quickly and exit the area by midnight or so at the latest. Overnight, the dryline/Pacific front boundary will surge eastward bringing much drier low-level air through the entire region. This will scour the low level moisture leading to a cooler Monday morning with some breezy west winds. -Stalley && .LONG TERM... /Monday through Sunday/ A strong surface low will move east from northeastern Oklahoma into Tennessee during the day Monday. The resulting pressure gradient will lead to gusty westerly winds which will become northwesterly during the afternoon as another cold front moves through the region. Skies will be mostly sunny and highs will range from the upper 60s northwest to around 80 degrees southeast. The combination of 20 to 25 mph winds with gusts over 35 mph at times, and minimum relative humidities in the upper teens and 20s will mean critical fire weather conditions across the western parts of the forecast area with elevated fire weather conditions elsewhere. Wind speeds will be slow to decrease Monday night with northwest winds 15 to 25 mph prevailing with some gusts over 30 mph. Lows will be mostly in the 40s. An upper level ridge will build across the Rockies early to mid week and then move into the Plains late in the work week as an upper level low moves east to off the East Coast by late week. This will result in dry weather across North and Central Texas for the upcoming work week. It will be cooler Tuesday with highs in the 60s. As a surface high moves east, moderating temperatures will occur Wednesday through Friday. Highs will be in the upper 60s to mid 70s Wednesday, 70s to lower 80s Thursday, and mid 70s northeast to upper 80s west Friday. Southerly winds will increase Thursday and Friday and despite increasing humidities, elevated fire weather conditions may occur across the western counties. With the continued southerly flow and a weakening upper level ridge next weekend, there will be low chances of showers and thunderstorms along and east of I-35 Saturday and most of the region on Sunday. Warmer than normal weather will continue with highs mostly in the 80s and lows in the 60s. 58 && .AVIATION... /Issued 1247 PM CDT Sun Mar 18 2018/ /18z TAFs/ Low clouds have been slow to clear this morning, but are finally showing some signs of improvement as of 18z. The deck of IFR clouds is beginning to lift/erode from the west as a shortwave trough approaches while some warmer/drier air arrives from the southwest. Will continue IFR conditions through 19-20z before improving to VFR at all TAF sites through the late afternoon. The next concern is the potential for convection to impact airports later this afternoon or early this evening. Coverage of thunderstorms remains in question, as does the most favorable location for initial development. Stubborn cloud cover has prevented strong destabilization from occurring thus far, and this may inhibit the initiation of more widespread convection throughout the afternoon. Given the presence of the strong shortwave to our west, still think isolated thunderstorms are in the cards especially if lift from the shortwave can be aided by other boundaries present, such as the stationary front draped through North Texas or the dryline positioned to the west. Will continue a brief VCTS mention at DFW Metroplex airports centered around 00z, but will keep rain-free TAFs at Waco for now. Southerly winds will prevail through tonight. Overnight, predominantly VFR conditions are expected as a Pacific front/dryline moves through the area, although a brief period of MVFR is possible around midnight just prior to the front's arrival. Have not included MVFR in the TAFs for now as the potential looks low. Drier air behind the front will scour all low-level moisture from the area and VFR conditions will prevail into Monday. A crosswind event is likely to occur through the day on Monday as breezy west winds of 20G30KT are expected. Later in the day, winds will turn more to the northwest as a cold front arrives, but will remain breezy through Monday evening. -Stalley && .PRELIMINARY POINT TEMPS/POPS... Dallas-Ft. Worth 56 78 46 65 44 / 20 0 0 0 0 Waco 52 79 45 67 42 / 10 0 0 0 0 Paris 53 73 45 62 41 / 40 0 10 5 0 Denton 51 74 43 65 42 / 20 0 0 0 0 McKinney 51 74 44 63 42 / 20 0 0 0 0 Dallas 56 76 46 66 45 / 20 0 0 0 0 Terrell 53 75 45 65 41 / 30 0 0 0 0 Corsicana 55 77 46 65 43 / 20 0 0 0 0 Temple 51 78 45 69 43 / 10 0 0 0 0 Mineral Wells 50 75 41 65 40 / 5 0 0 0 0 && .FWD WATCHES/WARNINGS/ADVISORIES... Fire Weather Watch from Monday morning through Monday evening for TXZ100-115-116-129-130-141>143-156-157. && 26/58
Hazardous weather outlook, Mar 18, 2:54 PM CDT, 2 hours 33 minutes before
Hazardous Weather Outlook National Weather Service Fort Worth TX 254 PM CDT Sun Mar 18 2018 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-191315- Montague-Cooke-Grayson-Fannin-Lamar-Young-Jack-Wise-Denton-Collin- Hunt-Delta-Hopkins-Stephens-Palo Pinto-Parker-Tarrant-Dallas- Rockwall-Kaufman-Van Zandt-Rains-Eastland-Erath-Hood-Somervell- Johnson-Ellis-Henderson-Comanche-Mills-Hamilton-Bosque-Hill-Navarro- Freestone-Anderson-Lampasas-Coryell-Bell-McLennan-Falls-Limestone- Leon-Milam-Robertson- 254 PM CDT Sun Mar 18 2018 This Hazardous Weather Outlook is for North and Central Texas. .DAY ONE...Tonight. Isolated thunderstorms are expected to develop this afternoon and evening, mainly across parts of North Texas. Any storms that develop will be capable of producing large hail as well as damaging wind gusts. A tornado cannot be ruled out near or north of I-20 towards the Red River where surface winds remain more easterly. Elevated fire weather conditions are expected through sunset west of a Graham to Mineral Wells to Lampasas line. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Critical fire weather conditions will occur west of I-35 on Monday where a Fire Weather Watch is in effect. Elevated fire weather conditions will occur elsewhere. Isolated thunderstorms are possible along and east of I-35 on Saturday. Cloud to ground lightning would be the main threat with any storms. .SPOTTER INFORMATION STATEMENT... Spotter activation may be requested late this afternoon and evening.
In the hours before
Local storm report, Mar 18, 4:22 PM CDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
422 PM CDT SUN MAR 18 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0420 PM HAIL MINERVA 30.73N 97.02W
03/18/2018 E1.00 INCH MILAM TX LAW ENFORCEMENT
&&
58Special weather statement, Mar 18, 4:35 PM CDT, 52 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
435 PM CDT SUN MAR 18 2018
TXZ132-133-143>145-182215-
Bosque TX-Hill TX-Hamilton TX-Johnson TX-Somervell TX-
435 PM CDT SUN MAR 18 2018
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN SOMERVELL...NORTHEASTERN
HAMILTON...SOUTHWESTERN JOHNSON...CENTRAL BOSQUE AND WEST CENTRAL
HILL COUNTIES UNTIL 515 PM CDT...
At 435 PM CDT, Doppler radar was tracking a strong thunderstorm over
Iredell, or 21 miles northeast of Hamilton, moving northeast at 35
mph.
Nickel size hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Meridian, Hico, Blum, Iredell, Cranfills Gap, Cleburne State Park,
Meridian State Park, Walnut Springs and Morgan.
A severe thunderstorm watch remains in effect until 1100 PM CDT for
central and north central Texas.
LAT...LON 3204 9796 3209 9786 3211 9788 3232 9763
3232 9762 3236 9758 3209 9735 3172 9780
3198 9803
TIME...MOT...LOC 2135Z 236DEG 29KT 3195 9790
30Local storm report, Mar 18, 4:45 PM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
445 PM CDT SUN MAR 18 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 PM HAIL 5 N MILANO 30.73N 96.87W
03/18/2018 E1.00 INCH MILAM TX PUBLIC
&&
58Local storm report, Mar 18, 5:06 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
506 PM CDT SUN MAR 18 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0503 PM HAIL 1 N MERIDIAN 31.93N 97.66W
03/18/2018 E1.00 INCH BOSQUE TX FIRE DEPT/RESCUE
QUARTER SIZE HAIL 0.5 MILES NORTH OF THE
MERIDIAN CITY LIMITS.
&&
58Local storm report, Mar 18, 5:18 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
518 PM CDT SUN MAR 18 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0513 PM HAIL 4 ENE HEARNE 30.89N 96.53W
03/18/2018 E1.00 INCH ROBERTSON TX PUBLIC
QUARTER SIZE HAIL NEAR INTERSECTION OF FM
2549 AND FM 391.
&&
58Local storm report, Mar 18, 5:19 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
519 PM CDT SUN MAR 18 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0513 PM HAIL MERIDIAN 31.92N 97.66W
03/18/2018 E0.88 INCH BOSQUE TX PUBLIC
&&
58The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 17, 7:19 PM CDT | Special Weather Statement | FWD | Robertson | 41 min |
| Mar 17, 7:22 PM CDT | Severe Thunderstorm Warning | FWD | Falls, Leon, Limestone, Robertson | 53 min |
| Mar 17, 7:27 PM CDT | Special Weather Statement | FWD | Falls | 33 min |
| Mar 17, 7:43 PM CDT | Special Weather Statement | FWD | Robertson | 32 min |
| Mar 17, 7:56 PM CDT | Special Weather Statement | FWD | Bell | 34 min |
| Mar 17, 8:00 PM CDT | Severe Thunderstorm Warning | FWD | Bell, Milam | 40 min |
| Mar 17, 8:16 PM CDT | Special Weather Statement | FWD | Leon | 29 min |
| Mar 17, 8:20 PM CDT | Severe Thunderstorm Warning | FWD | Leon | 55 min |
| Mar 17, 9:15 PM CDT | Special Weather Statement | FWD | Milam | 45 min |
| Mar 18, 12:01 AM CDT | Areal Flood Advisory | FWD | Anderson, Leon | 119 min |
| Mar 18, 3:52 AM CDT | Fire Weather Watch | FWD | Comanche, Coryell, Eastland, Erath, Hamilton, Lampasas and 4 more | 24 hr |
| Mar 18, 4:03 PM CDT | Severe Thunderstorm Warning | FWD | Milam, Robertson | 57 min |
| Mar 18, 4:35 PM CDT | Special Weather Statement | FWD | Bosque | 40 min |
| Mar 18, 4:39 PM CDT | Severe Thunderstorm Warning | FWD | Bosque | 51 min |
| Mar 18, 4:54 PM CDT | Severe Thunderstorm Warning | FWD | Robertson | 36 min |
| Mar 18, 5:14 PM CDT | Severe Thunderstorm Warning | FWD | Hill, Johnson | 61 min |
| Mar 18, 5:23 PM CDT | Severe Thunderstorm Warning | FWD | Bosque, Hill, McLennan | 67 min |
| Mar 18, 5:39 PM CDT | Severe Thunderstorm Warning | FWD | Milam, Robertson | 66 min |
| Mar 18, 6:24 PM CDT | Severe Thunderstorm Warning | FWD | Hill, Limestone, McLennan, Navarro | 66 min |
Nearby
Tornado Warnings in Texas, 2018Every tornado warning in 2018Tornadoes in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.